# SDR USAAD96093

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48145
- System (JASC): 2810 · Fuel Storage
- Part: Rod
- Part number: 39205551
- Condition: Failed
- Location: Fuel Panel
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1200 - DCA-PVD - SLAT DISAGREE LIGHT CAME ON FOLLOWING SLAT RETRACTION.  RETURNED TO FIELD.  FOUND FUELING DOOR HAD RESTRICTED SLAT RETRACTION.  REPAIRED FUELING DOOR, REPLACED ONE LATCH, AND HOLD OPEN ROD ON DOOR.  (M)
